Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Almost 1 Year!


[Da...]

Recommended Posts

I'm almost a year out and while some things have improved like my tinnitus and anxiety, I have severe jaw clenching which starts in the afternoon and doesn't let up. It's getting worse each day and I didn't have this when I was tapering like some people do. Don't you think this should've let up by now?
Link to comment
Share on other sites

I'm on a anti-psychotic for sleep which I plan to start tapering soon and I suspect my sleep will become terrible. I was on benzos for 10 years specifically for sleep.
Link to comment
Share on other sites

I'm on a anti-psychotic for sleep which I plan to start tapering soon and I suspect my sleep will become terrible. I was on benzos for 10 years specifically for sleep.

Its possible that its anti-psychotic causing it, I had that from an antidepressant after a while when my Benzo tolerance withdrawal was misdiagnosed and I got prescribed it, like every other drug  anti-psychotic have a lot of known side effects. But its hard to define what's what when there's more than one drug involved it could also be another stage in your healing, and its also common in withdrawal, I get jaw clenching but I'm not off the Diazepam  yet I'm tapering but when I had it from the AD year's ago it went when I tapered off of it eventually .  :) And is not uncommon to develop more symptoms while in recovery form the Benzo either even as far out as you are, I hope it passes quickly try not to panic  :hug: it will go eventually its just the way it is with drug withdrawal 

 

 

Love Nova xxx  :smitten: :smitten: :smitten:

Link to comment
Share on other sites

Thanks Nova  :thumbsup: I am starting to panic and I do suspect that the anti-psychotic could be causing this too, I've been on them for a few years now. The jaw clenching is extreme but as you say could be the withdrawals too. Does this affect anybody else?
Link to comment
Share on other sites

Thanks Nova  :thumbsup: I am starting to panic and I do suspect that the anti-psychotic could be causing this too, I've been on them for a few years now. The jaw clenching is extreme but as you say could be the withdrawals too. Does this affect anybody else?

Mine was extreme, I nearly bit my Dentist hand off one time  :D
Link to comment
Share on other sites

I hit my 11 month benzo free milestone yesterday. My tinnitus has reduced dramatically over the past few months. Biggest issues now are brain fog and insomnia. Otherwise, I'm pleased with my progress.

 

Congrats to you on your 11 months!

Link to comment
Share on other sites

Thanks so much for all the responses. I know that all anti-psychotics run the risk of Tardive Dyskinesia which I think I might already have. I'm starting my taper tonight so here my insomnia is going start. >:(
Link to comment
Share on other sites

×
×
  • Create New...